MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035424060
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when inserting the subject coil into the rhv (rotating hemostasis valve) of the microcatheter during an aneurysm coil embolization procedure, the fluoro-saver markers were visible on the coil delivery wire.However, the subject coil had already reached the aneurysm when the fluoroscopy was turned to visualize the coil position.The subject coil was implanted without any issues, the procedure was completed successfully and there were no clinical consequences to the patient due to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned; therefore, physical as well as functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the physician observed that the fluoro-saver markers on the subject delivery wire were till outside the microcatheter when the subject coil had already exited the microcatheter distal tip.Additional information provided indicated that an rhv was used and there was no reported subject coil stretching.The subject coil was implanted successfully.A review of the device manufacturing records did not identify any potential cause for the reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.

Brand Name
TARGET 360 ULTRA 4MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21590255
Report Number3008881809-2025-00132
Device Sequence Number8479679
Product Code HCG
UDI-Device Identifier04546540675910
UDI-Public(01)04546540675910(17)280814(10)24484220R
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035424060
Device Lot Number24484220R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL10 - MICROCATHETER (STRYKER)
Patient Age56 YR
Patient SexFemale